On the dominance of partial differential operators II
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 18 (1964) no. 3, p. 255-282
@article{ASNSP_1964_3_18_3_255_0,
     author = {Schechter, Martin},
     title = {On the dominance of partial differential operators II},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 18},
     number = {3},
     year = {1964},
     pages = {255-282},
     zbl = {0125.05903},
     mrnumber = {188614},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1964_3_18_3_255_0}
}
Schechter, Martin. On the dominance of partial differential operators II. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 18 (1964) no. 3, pp. 255-282. http://www.numdam.org/item/ASNSP_1964_3_18_3_255_0/

[1] S. Agmon, The coerciveness problem for integro-differential forms Journal D'Analyse Mathematique, vol. 6 (1958), pp. 183-223. | MR 132912 | Zbl 0119.32302

[2] S. Agmon, A. Douglis, and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I, Communications on Pure and Applied Mathematics, vol.12 (1959), pp. 623-727. | MR 125307 | Zbl 0093.10401

[3] F.E. Browder, Estimates and existence theorems for elliptic boundary value problems, Proceedings of the National Academy of Sciences, U.S.A., vol. 45 (1959), pp. 365-372. | MR 132913 | Zbl 0093.29402

[4] G. Ehrling, On a type of eigenvalue problems for certain elliptic differential operators, Mathematica Scandinavica, vol. 2 (1954), pp. 267-285. | MR 67311 | Zbl 0056.32304

[5] K.O. Friedrichs, The identity of weak and strong extensions of differential operators, Transactions of the American Mathematical Society, vol. 55 (1944), pp. 132-151. | MR 9701 | Zbl 0061.26201

[6] L. Hörmander, On the theory of general partial differential operators, Acta Mathematica, vol. 94 (1955), pp. 161-248. | MR 76151 | Zbl 0067.32201

[7] L. Hörmander, On the regularity of solutions of boundary problems, ibid., vol. 99 (1958), pp. 225-264. | MR 131655 | Zbl 0083.09201

[8] L. Hörmander, On interior regularity of the solutions of partial differential equations, Communications on Pure and Applied Mathematics, vol. 11 (1958), pp. 197-218. | MR 106330 | Zbl 0081.31501

[9] J.L. Lions and E. Magenes, Problemi ai limiti non omogenei I, Annali della Scnola Normale Superiore di Pisa Scienze Fisiche e Matematiche, Serie 3, vol 14 (1960), pp. 269-308. | Numdam | MR 133583 | Zbl 0095.30303

[10] Ya B. Lopatinski, Reducing boundary problems for differential equations of elliptic type to regular integral equations, Ukrainskiĭ Matematicĕskiĭ Žurnal, vol. 5 (1953), pp. 123-151. (Russian) | MR 73828 | Zbl 0206.40402

[11] L. Nirenberg, Remarks on strongly elliptic partial differential equations, Communications on Pure and Applied Mathematics, vol. 8 (1955), pp. 648-674. | MR 75415 | Zbl 0067.07602

[12] R.E.A.C. Paley and N. Wiener, Fourier Transforms in the Complex Domain, Colloquium Publications, vol. 19, The American Mathematical Society, New York, 1934. | MR 1451142 | Zbl 0011.01601

[13] J. Peetre, On estimating the solutions of hypoelliptic differential equations near the plane boundary, Mathematica Scandinavica, vol. 9 (1961), pp. 337-351. | MR 146517 | Zbl 0113.30601

[14] J. Peetre, Another approach to elliptic boundary problems, Communications on Pure and Applied Mathematics, vol. 14 (1961), pp. 711-731. | MR 171069 | Zbl 0104.07303

[15] M. Schechter, On estimating elliptic partial differential operators in the L2 norm, American Journal of Mathematics, vol. 79 (1957), pp. 431-443. | MR 88648 | Zbl 0079.11701

[16] M. Schechter, Integral inequalities for partial differential operators and functions satisfying general boundary conditions, Communications on Pnre and Applied Mathematics, vol. 12 (1959), pp. 37-66. | MR 141879 | Zbl 0093.29401

[17] M. Schechter, General boundary value problems for elliptic partial differential equations, ibid., vol. 12 (1959), pp. 457-486. | MR 125323 | Zbl 0087.30204

[18] M. Schechter, Remarks on elliptic boundary value problems. ibid., vol. 12 (1959), pp. 561-578. | MR 125330 | Zbl 0095.07902

[19] M. Schechter, On the dominance of partial differential operators, Transactions of the American Mathematical Society, vol. 107 (1963), pp. 237-260. | MR 188613 | Zbl 0118.31002

[20] L. Schwartz, Theorie des distributions I, II, Hermann, Paris, 1950-1951. | Zbl 0042.11405